# SDR DL72W000696

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- Aircraft time: 75,313 hours, 50,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED IN RADIUS ABOVE UPPER RADIUS BLOCK ON FWD ANGLE AT FS 910 O/B OF H BRACKET.  REPAIRED PER MM 53-11-0.
